# SDR QXEA2010070900392

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 21,318 hours, 15,408 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 814-863
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - LT SIDE SEAT TRACK HAS AREAS OF CORROSION BETWEEN FS814 AND FS863.  BLENDED CORROSION ON LT SIDE SEAT TRACK. ORIGINAL THICKNESS .110, BLENDED .037, MAX ALLOWABLE .035, REMAINING MATERIAL .073. FOUND BLENDED AREA TO BE OUT OF LIMITS IAW REO 670-53-00-013.  R & R LT SIDE SEAT TRACK WITH NEW TRACK IAW AMM 53-00-49-400-801-A03.
